# SDR MWEA001296

- Difficulty date: December 28, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991224359
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STATION 786 HAS CHAFES AND MISSING TOP COAT FROM AIRCRAFT CENTER LEFT -RIGHT BULKHEAD.  --  FABRICATED AND INSTALLED REPAIR ANGLE AND FILLERS.
